# SDR USAA040065

- Difficulty date: March 27, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1138864
- Condition: Cracked
- Location: Fuselage
- Part time: 46,553 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLANGE CRACKED 1.5 INCH FLOOR SUPPORT STATION 937 BL 0.  REMOVED TOP FLANGE OF FLOOR SUPPORT, REPLACED WITH NEW PART EPN 1138864 PER SRM 51-40-00.  (M)
